# SDR SWAA2013020812443

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 69,773 hours, 66,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE APPEARS TO BE A CRACK IN THE FUSELAGE ON RIGHT SIDE AT APPROX STA 400+6 AND APPROX STA 16R ABOVE FWD EDGE OF FWD CARGO DOOR, APPROX 2 FEET.  CRACK VERIFIED.  REPAIRED PER EA 1-553-21659.
